Creatinine

acut-off rule

Does High Level Creatinine Cause Feeling of Dizziness

2017-09-15 03:50

Does High Level Creatinine Cause Feeling of DizzinessDoes high level creatinine cause feeling of dizziness? It seems that they are closely associated, because not a few renal failure patients complain dizziness. Now go on reading to learn more information.

With high creatinine level, it is likely for you to have the feeling of dizziness.

As a matter as fact, simply high creatinine level does not cause any problems, but it indicates that your kidneys have failed to remove waste products adequately. When massive waste products build up in body, they will pollute the blood. Wherever the polluted blood flows to, wherever it will affect. That is why renal failure will cause uremia if it is left alone. Dizziness is just a clinical manifestation. I think you must have other symptoms and complications. For renal patients, there are many direct reasons for dizziness, such as anemia, low blood sugar, dehydration, drop in blood pressure, poor blood circulation, or even side effects of medications.

How to lower high creatinine level and relieve dizziness?

Apart from dialysis, you can try Toxin-Removing Treatment. This is a combined Chinese medicine treatment, which makes use of Micro-Chinese Medicine Osmotherapy, Medicated Bath, Foot Bath, Enema Therapy, Mai Kang Mixture and so on to remove those waste products and extra fluid out of body. It can also improve blood circulation and increase blood flow into damaged kidneys so that enough essential elements such as oxygen, nutrients and active ingredients of medicine can be transported into damaged kidneys to speed up kidney recovery. After about half month’s treatment, your high creatinine, high BUN and high uric acid level will go down. And your dizziness will be relieved greatly. After about one month’s treatment, your disease will be under control, and your kidney function will increase gradually. With the improvement of kidney function, creatinine can be passed out of body naturally, and you will feel better and better.

Does high level creatinine cause feeling of dizziness? Yes, it does. If you can not lower it timely, you may have to start dialysis to relieve those symptoms. For more information on our hospital and our treatment, please leave a message below or contact online doctor.

As for you own illness conditions, you can get some guidance related to diet, exercise, medicines or some natural remedies. The online consultation service is free. Please remember to leave your email address, or phone number so that we can contact you and help you!
Please leave the patient's FULL name in case of a duplicate, and to make our doctor give timely response and help.

Full Name:

Gender:

Age:

Country:

Email:

Skype:

Whatsapp:

Viber:

Phone Number:

Message:

Why do Foreign Patients Choose Shijiazhuang Kidney Disease Hospital?

Patients Story

Diabetic Nephropathy: Creatinine Level Reduced from 885 umol/L to 549 with Chinese Medicine

Patient MACHARIABONIFACEGATHEGE, male, 47 year...Learn More

Is Lupus Nephritis Bound to Progress to Uremia

Not a few patients have such a doubt: Is Lupus...Learn More

Make an Appointment with Our Renal Expert Team in Your Country